459663 tn?1236004477
phentermine
I took my son to our family dr today and was talking to her about my last 3 weeks experience with the withdrawl thing and told her the only big issue im still having is no energy and i want to eat all the time i have already gained 5 lbs and my trainers are getting pissed but all i want to do is eat and they dont know what is going on with me so my dr gave me a script for a low dose of phentermine she said it was a diet pill that would speed up my motabolisum...i havent taken any thing that wasint natural for 18 days now and im not sure i even want to fill this.i think it is a narcotic anyone know anything about it?
Cancel
11 Answers
Page 1 of 1
Avatar universal
It is a diet pill but i am pretty sure she knows the effect she gets on them. They do give you a feeling as to when you are on some type of obituates. They jack you up just like any other drug. I would talk to her dr about it because to me it seems like she is trying to replace one problem with another, If it is 5 lbs tell her walk. And honestly that is what the dr should have told her. Thats the problem with today all these dr just writing prescriptions out for anything. I wish the best for you
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
The same thing happened to me when I quit smoking and is now happening after quitting vicodin.

I think the body is just in a state of panic and is compensating with food.

It won't last forever. I would NOT go on any drugs for this.

Let nature take its course, it will work out.
And, YOU have the control.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
459663 tn?1236004477
Thanks i think im just going to throw the script away im so scared to take anything because im scared of how i will feel after...I think dr are really JACKED up...LOL
Comment
Cancel
459663 tn?1236004477
Comment
Comment
Submit Comment
Avatar universal
I think my doctor must be the stupidest doctor on earth.

Over 10 years of vicodin, enough to give me 8-10 per day........
because I had headaches. Imagine that.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
452063 tn?1324078516
Phentermine is a synthetic amphetemine that people were recently getting off of the internet. The high that you get is similiar to amphetamines only lasts less and you build a quicker tolerance. These are psycologically addictive but not physically. They can give you a jump in blood pressure, increased heart rate and a heart attack or stroke. I agree with you. I'd change docs. Some of them don't care if they get you addicted. Esp if they have a private practice. It keeps you coming back. I would pitch them. Corey
Comment
Cancel
452063 tn?1324078516
Comment
Comment
Submit Comment
459663 tn?1236004477
Ya thats what my girlfriend just told me she said she new some one who got it off the internet im not even going to fil the script i tried not taking it but she said it was better if i had it just in case im just going to step my time ip in the gym much better for me in the long run...Thanks guys....I cant even drink coffee rite now it gives me such bad panic attacks if i took that i would probably be hospitalized LOL
Comment
Cancel
459663 tn?1236004477
Comment
Comment
Submit Comment
Avatar universal
no it is not the stuff you get off the internet. IT IS CONSIDERED a diet pill. the stuff you get off the internet does not have the legal stuff that gets you high. it is all herbal. I have talked to many people about that. my friend ordered some actually 4 weeks ago. it is not nothing like the stuff that ONLY A DOCTOR can give you. you have to be prescribed. if you do more research on it on the web you will find that out. I asked a doctor about it personally so i know.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
Phentermine can make some people jittery and nervous....like 5 cups of coffee if u r not tolerant to caffiene...anxious...it is a stimulant and often used for weight loss...some dont feel the nervousness as much as others.....frankly i dont want anymore anxiety rigt now
Comment
Cancel
401095 tn?1351395370
Comment
Comment
Submit Comment
Avatar universal
I took it for a long time. On and off for about 6 years.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
449236 tn?1220570314
I took phen-fen for years the phen hypes you up!! big time ended with mitral valve prolapse from the drug combo!!! all this was given to me from my family doctor!!!!!!
Comment
Cancel
449236 tn?1220570314
Comment
Comment
Submit Comment
452063 tn?1324078516
Sorry, did not mean to imply Phentermine was a non perscription ie. safe drug. Several years ago you could get a perscription over the internet (90.% pills) by filling out a questionaire for an online MD and checking a box that you read the contradictions, you were answering the questions correctly and you recently were checked by an MD for BP. They overnighted them in a perscription bottel with MD name and number. You could also do the same from an add in the newspaper. I got them twice for diet but eventually took 3-4. Last summer I wanted to lose some weight bc we were having a picnic and would see many people I have not seen in years and the site I used no longer had them. There were more sites and much more expensive and I ended up ordering. It is now illegal to get them this way in the US and this company was outside the US and the pills were taken bt the border patrol. I'm glad they quit doing this cause I,m sure alot of people were harmed by this. There is a diet pill Phentramine which is similiar in name but that's not what this was. I would not post if I did not know this.
Comment
Cancel
452063 tn?1324078516
Comment
Comment
Submit Comment
Your Answer
459663 tn?1236004477
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
406584 tn?1399591666
Blank
10356
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800 tn?1459192030
Blank
VICourageous
ID
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA